# SDR VNAA0603009

- Difficulty date: March 22, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 5,225 hours, 5,183 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 31797461
- Condition: Contaminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH THE RT PACK DEFERRED, THE -L PACK HI PRESS- CAUTION MESSAGE ILLUMINATED.  THE CREW DECLARED AN EMERGENCY, RETURNED TO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT PRESSURE REGULATING SHUTOFF VALVE FILTER.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
